Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 11, 2007, 3:56 AM MST. It took effect at Apr 11, 2007, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2007, 3:56 AM MST (10:56 UTC)
- In effect from
- Apr 11, 2007, 10:00 AM MST
- Expired
- Apr 11, 2007, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 111056 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 356 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM MST UNTIL 8 PM MST FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO STRONG WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA CRUZ...AND EASTERN PIMA COUNTIES FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH. ALONG WITH THE STRONG WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE LOW TEENS BY LATE MORNING TODAY AND AGAIN ON THURSDAY. AZZ146-148-112200- /O.NEW.KTWC.FW.W.0004.070411T1700Z-070412T0300Z/ /O.NEW.KTWC.FW.A.0002.070412T1700Z-070413T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 356 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG AND GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A STRONG AREA OF LOW PRESSURE WILL MOVE DOWN THE WEST COAST AND ACROSS ARIZONA TODAY THROUGH FRIDAY. AHEAD OF THIS SYSTEM SOUTH TO SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY...WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS NEAR 40 MPH TODAY. EVEN STRONGER WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO ARIZONA WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 50 MPH POSSIBLE. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 15 PERCENT OR LOWER BY MID-MORNING BOTH TODAY AND AGAIN ON THURSDAY. THE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINE WITH A HIGH TO VERY HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 146 (NORTHERN GREENLEE COUNTY AND GRAHAM COUNTY NORTH OF THE GILA RIVER) AND 148 (GRAHAM COUNTY SOUTH OF THE GILA RIVER...EASTERN PIMA COUNTY...COCHISE COUNTY AND SANTA CRUZ COUNTY). WINDS WILL WEAKEN SIGNIFICANTLY ON FRIDAY AS THE SYSTEM PUSHES TO THE EAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
2 follow-up statements
000 WWUS85 KTWC 112056 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 156 PM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST FOR GREENLEE...GRAHAM... COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO STRONG WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT FOR GRAHAM...COCHISE...SANTA CRUZ... AND EASTERN PIMA COUNTIES FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA RESULTING IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ALONG WITH THESE STRONG WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT EARLY THIS EVENING AND AND AGAIN ON THURSDAY. AZZ146-120300- /O.CAN.KTWC.FW.A.0002.070412T1700Z-070413T0200Z/ /O.CON.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ- 156 PM MST WED APR 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELED THE FIRE WEATHER WATCH FOR THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL MOVE DOWN THE WEST COAST AND ACROSS ARIZONA TONIGHT THROUGH FRIDAY. AHEAD OF THIS SYSTEM SOUTHWEST TO WEST WINDS WILL BECOME STRONG AND GUSTY...WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS NEAR 40 MPH TONIGHT. RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT EARLY THIS EVENING. THE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED WITH A HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING FOR FIRE WEATHER ZONE 146 (NORTHERN GREENLEE COUNTY AND GRAHAM COUNTY NORTH OF THE GILA RIVER). EVEN STRONGER WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO ARIZONA WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 50 MPH POSSIBLE. HOWEVER HUMIDITY VALUES ARE EXPECTED TO INCREASE AS A SLIGHT CHANCE OF SHOWERS ENTERS THE FORECAST. GIVEN THIS INCREASE IN MOISTURE...THE FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 146 ON THURSDAY IS CANCELED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES SUPPORTS EXPLOSIVE FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TONIGHT FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ148-120500- /O.EXT.KTWC.FW.A.0002.070412T1700Z-070413T0300Z/ /O.CON.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 156 PM MST WED APR 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG AREA OF LOW PRESSURE WILL MOVE DOWN THE WEST COAST AND ACROSS ARIZONA TONIGHT THROUGH FRIDAY. AHEAD OF THIS SYSTEM SOUTHWEST TO WEST WINDS WILL BECOME STRONG AND GUSTY...WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS NEAR 40 MPH TODAY. EVEN STRONGER WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO ARIZONA WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 60 MPH POSSIBLE. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT EARLY THIS EVENING AND AGAIN ON THURSDAY. THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED WITH A HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 148 (GRAHAM COUNTY SOUTH OF THE GILA RIVER...EASTERN PIMA COUNTY... COCHISE COUNTY AND SANTA CRUZ COUNTY). WINDS WILL WEAKEN SIGNIFICANTLY ON FRIDAY AS THE SYSTEM PUSHES TO THE EAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER RATING SUPPORTS EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. BE ALERT FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TONIGHT AND FIRE WEATHER WATCH ON THURSDAY. $$
000 WWUS85 KTWC 120301 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 801 PM MST WED APR 11 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST FOR GREENLEE... GRAHAM... COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO STRONG WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT FOR GRAHAM...COCHISE...SANTA CRUZ... AND EASTERN PIMA COUNTIES FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA RESULTING IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ALONG WITH THESE STRONG WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT ON THURSDAY. AZZ148-120900- /O.EXP.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/ /O.CON.KTWC.FW.A.0002.070412T1700Z-070413T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 801 PM MST WED APR 11 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A STRONG AREA OF LOW PRESSURE WILL MOVE DOWN THE WEST COAST AND ACROSS ARIZONA TONIGHT THROUGH FRIDAY. STRONG WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO ARIZONA WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 60 MPH POSSIBLE. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT THROUGH THE DAY THURSDAY. THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED WITH A HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 148 (GRAHAM COUNTY SOUTH OF THE GILA RIVER... EASTERN PIMA COUNTY... COCHISE COUNTY AND SANTA CRUZ COUNTY). WINDS WILL WEAKEN SIGNIFICANTLY ON FRIDAY AS THE SYSTEM PUSHES TO THE EAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER RATING SUPPORTS EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. BE ALERT FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TONIGHT AND FIRE WEATHER WATCH ON THURSDAY. $$ AZZ146-120415- /O.EXP.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ- 801 PM MST WED APR 11 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE 15 PERCENT THROUGHOUT THE ZONE. WHILE SOME LOCATIONS MAY STILL EXPERIENCE WIND SPEEDS AND GUSTS THAT MEET RED FLAG CRITERIA...THESE WINDS ARE NOT EXPECTED TO BE WIDESPREAD THROUGH THE NIGHT. THAT SAID...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 11, 2:45 AM MST, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 11, 2:45 AM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 245 AM MST WED APR 11 2007 .SYNOPSIS...DRY NORTHWEST FLOW ALOFT WILL BRING ABUNDANT SUNSHINE TODAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA THURSDAY. THIS SYSTEM WILL BRING WINDY CONDITIONS THURSDAY ALONG WITH COOLER TEMPERATURES...AND A SLIGHT CHANCE OF SHOWERS TO AREAS EAST OF TUCSON. EXPECT LESS WIND FRIDAY AS THE SYSTEM MOVES AWAY FROM THE AREA...THEN WARMER DURING THE WEEKEND AS HIGH PRESSURE ALOFT BUILDS OVER THE AREA. ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE AREA EARLY NEXT WEEK. && .DISCUSSION...CLEAR SKIES PREVAIL ACROSS SE AZ AT THIS TIME ALONG WITH LIGHT SURFACE WIND. DEWPOINTS VALID 09Z WERE IN THE 30S-LOWER 40S...AND THESE VALUES WERE GENERALLY 5-15 DEGS LOWER VERSUS 24 HOURS AGO. CONSIDERABLY DRIER REGIME WAS JUST NORTH OF THIS FORECAST AREA. 11/00Z UPPER AIR PLOTS INDICATED RIDGE AXIS ALONG THE WEST COAST WITH TROUGH OVER THE CENTRAL CONUS PLAINS. RIDGE WAS ALSO OVER THE ERN CONUS WITH MODERATE-STRONG NWLY FLOW OVER SE AZ. DRY NWLY FLOW ALOFT TO BRING ABUNDANT SUNSHINE WITH BREEZY-WINDY CONDITIONS TODAY. FLOW ALOFT TO BECOME WLY TONIGHT THEN BECOME STRONG SWLY THUR AS VERY DEEP TROUGH GETS CARVED OUT OVER THE INTERMOUNTAIN REGION. PER PMDHMD ECMWF SOLUTION WAS PREFERRED VERSUS THE 11/00Z GFS THOUGH BOTH MODELS HANDLE SYSTEM FAIRLY SIMILARLY. SURFACE WINDS SHOULD DIMINISH SOMEWHAT TONIGHT THOUGH AS MUCH AS NORMAL WIND REGIME WOULD PROVIDE. MAIN IMPACT FROM SYSTEM THUR WILL BE WINDY CONDITIONS AND WILL CONTINUE TO REFLECT SUCH IN THIS FORECAST PACKAGE. INHERITED WEATHER GRIDDED DATA FIELDS DEPICT AREAS OF BLOWING DUST THURSDAY AFTERNOON AND EVENING AND THIS SEEMS PLAUSIBLE GIVEN EXPECTED SPEEDS. APPEARS ANY MEASURABLE PRECIP WILL REMAIN JUST NORTH AND EAST OF THE TUCSON METRO AREA...AND PARTICULARLY ACROSS THE WHITE MOUNTAINS AND ADJACENT AREAS. HOWEVER WOULD NOT BE SURPRISED THAT SPRINKLES MAY OCCUR TUCSON VICINITY THUR EVENING GIVEN SLIGHTLY DEEPER 11/00Z GFS SOLUTION. AT ANY RATE NO SIGNIFICANT CHANGES TO INHERITED PRECIP GRIDDED DATA FIELDS. BREEZY TO WINDY CONDITIONS EXPECTED TO LINGER INTO THURSDAY EVENING...WITH WINDS SUBSIDING EITHER BY OR AFTER MIDNIGHT ACROSS CENTRAL/WRN SECTIONS. SYSTEM TO PROGRESS TOWARD THE CENTRAL CONUS PLAINS FRI BUT ENOUGH MOISTURE TO LINGER FRI TO MERIT LOW GRADE POPS NERN SECTIONS. LESS WIND CENTRAL/WRN SECTIONS FRI ALTHOUGH BREEZY CONDITIONS SHOULD OCCUR FRI AFTERNOON EASTERN LOCALES. SHORTWAVE RIDGE TO MOVE ACROSS THE AREA FRI NIGHT-SAT FOR DRY CONDITIONS. FLOW ALOFT TO AGAIN BECOME INCREASINGLY SWLY SAT NIGHT-SUN AHEAD OF NEXT DEEP UPPER SYSTEM PROGGED TO DIG OVER AZ BY SUN NIGHT. 11/00Z GFS AND ECMWF FAIRLY SIMILAR WITH REGARD TO DEPICTING CENTER OF CLOSED SYSTEM OVER NRN NEW MEXICO LATE MON. PRIMARY IMPACT WILL AGAIN BE WIND FOR MOST SECTIONS...THOUGH A SLIGHT CHANCE OF RAIN/SNOW SHOWERS WILL BE MERITED FOR THE WHITE MOUNTAINS SUN NIGHT-MON. DRY CONDITIONS AREA- WIDE MON NIGHT-TUE AS NLY FLOW ALOFT ENSUES. SLIGHTLY WARMER TODAY VERSUS TUE. ABOUT 5-8 DEGS OR SO OF COOLING THUR AND SLIGHTLY COOLER INTO FRI. WARMER SAT AS AFOREMENTIONED RIDGE MOVES ACROSS THE AREA...WITH NO SIGNIFICANT MAX TEMP CHANGES SUN. COOLER MON THEN WARMER AGAIN NEXT TUE...WITH DAYTIME MAX TEMPS RETURNING CLOSE TO SEASONAL NORMAL FOR MID-APRIL. && .FIRE WEATHER...A DRIER REGIME WILL OCCUR ACROSS THE AREA TODAY AHEAD OF AN APPROACHING STRONG LOW PRESSURE SYSTEM. WINDS WILL INCREASE AHEAD OF THIS SYSTEM TODAY...WITH SUSTAINED WEST TO SOUTHWEST 20-FOOT SURFACE WIND SPEEDS OF 10-20 MPH TODAY...AND EVEN STRONGER 20-30 MPH SPEEDS THURSDAY. GIVEN THE FORECAST OF A DRIER SCENARIO WITH RELATIVE HUMIDITIES DROPPING AT OR BELOW 15 PERCENT... WILL ISSUE RED FLAG WARNING TODAY FROM 10AM - 8PM FOR FIRE ZONES 146/148. WILL ALSO ISSUE FIRE WEATHER WATCH THURSDAY FROM 10AM - 8PM FOR FIRE ZONES 146/148. && .AVIATION...EXPECT P6SM/SKC CONDITIONS TODAY. HOWEVER LIGHT WINDS WILL BECOME WLY AROUND 15-22 KTS WITH LOCALLY HIGHER GUSTS THIS AFTERNOON AND EARLY EVENING. WINDS TO DIMINISH AROUND 03-04Z TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL BRING EVEN HIGHER WIND SPEEDS THURSDAY. WLY/SWLY WINDS OF 20-30KTS AND GUSTS TO 45KTS ARE EXPECTED THUR. AREAS VSBYS MAY BE REDUCED TO AROUND 3-5SM IN BLDU THUR AFTERNOON/EVENING. IMPROVED CONDITIONS ON TAP FRIDAY. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 10, 2:45 PM MST, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 245 PM MST TUE APR 10 2007 AZZ019-029>035-111400- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 245 PM MST TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TONIGHT DRY NORTHWEST FLOW ALOFT WILL CONTINUE OVER THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL START TO IMPACT THE AREA WEDNESDAY AND THEN MOVE ACROSS THE STATE THURSDAY. THIS SYSTEM WILL BRING BREEZY CONDITIONS TO THE AREA WEDNESDAY AND WINDY TO VERY WINDY CONDITIONS TO SOUTHEAST ARIZONA THURSDAY AFTERNOON AND EVENING. EXPECT SOUTHWEST WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY AND 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ACROSS MUCH OF THE AREA THURSDAY. A WIND ADVISORY LIKELY WILL BE ISSUED AREAWIDE FOR THURSDAY. DRIER AIR WILL BE ACROSS THE AREA WEDNESDAY AND THURSDAY AND COMBINED WITH A HIGH FIRE DANGER AND RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT...RED FLAG CONDITIONS WILL BE BORDERLINE WEDNESDAY BUT WIDESPREAD ON THURSDAY. THE WINDS WILL DIMINISH THURSDAY NIGHT WITH LESS WIND ON TAP FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:56 AM MST | Fire Weather Watch | TWC | 24 hr | |
| Apr 11, 2:16 PM MST | High Wind Warning | TWC | 30 hr | |
| Apr 11, 2:16 PM MST | Wind Advisory | TWC | 33 hr |
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.